Hokkaido Mathematical Journal

More on the annihilator graph of a commutative ring

M. J. NIKMEHR, R. NIKANDISH, and M. BAKHTYIARI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $R$ be a commutative ring with identity, and let $Z(R)$ be the set of zero-divisors of $R$. The annihilator graph of $R$ is defined as the undirected graph $AG(R)$ with the vertex set $Z(R)^*=Z(R)\setminus\{0\}$, and two distinct vertices $x$ and $y$ are adjacent if and only if $ann_R(xy)\neq ann_R(x)\cup ann_R(y)$. In this paper, we study the affinity between annihilator graph and zero-divisor graph associated with a commutative ring. For instance, for a non-reduced ring $R$, it is proved that the annihilator graph and the zero-divisor graph of $R$ are identical to the join of a complete graph and a null graph if and only if $ann_R(Z(R))$ is a prime ideal if and only if $R$ has at most two associated primes. Among other results, under some assumptions, we give necessary and sufficient conditions under which $AG(R)$ is a star graph.

Article information

Source
Hokkaido Math. J., Volume 46, Number 1 (2017), 107-118.

Dates
First available in Project Euclid: 30 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1498788098

Digital Object Identifier
doi:10.14492/hokmj/1498788098

Mathematical Reviews number (MathSciNet)
MR3677877

Zentralblatt MATH identifier
1362.13003

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory 13B99: None of the above, but in this section 05C99: None of the above, but in this section

Keywords
Annihilator graph Zero-divisor graph Associated prime ideal

Citation

NIKMEHR, M. J.; NIKANDISH, R.; BAKHTYIARI, M. More on the annihilator graph of a commutative ring. Hokkaido Math. J. 46 (2017), no. 1, 107--118. doi:10.14492/hokmj/1498788098. https://projecteuclid.org/euclid.hokmj/1498788098


Export citation